MathSciNet Relay Station
MathSciNet bibliographic data
MR2577531 47H10 (54A40 54H25)
Sedghi, Shaban; Altun, Ishak; Shobe, Nabi Coupled fixed point theorems for contractions in fuzzy metric spaces. Nonlinear Anal. 72 (2010), no. 3-4, 1298–1304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement